4th International School on Beam Dynamics and Accelerator Technology



Report of Contributions

Opening of the school & Photo ses ...

Contribution ID: 1

Type: not specified

Opening of the school & Photo session

Monday, 21 February 2022 12:00 (10 minutes)

Accelerator in Modern Scicence

Contribution ID: 2

Type: not specified

Accelerator in Modern Scicence

Monday, 21 February 2022 12:10 (1 hour)

Presenter: Prof. KURIKI (HIROSHIMA U.), Masao (Hiroshima Univ.)

Foundation of Normal conducting ...

Contribution ID: 3

Type: not specified

Foundation of Normal conducting accelerator 1

Monday, 21 February 2022 13:25 (1 hour)

Presenter: Prof. KURIKI(HIROSHIMA U.), Masao (Hiroshima Univ.)

Foundation of Normal conducting ...

Contribution ID: 4

Type: not specified

Foundation of Normal conducting accelerator 2

Monday, 21 February 2022 15:25 (1 hour)

Presenter: Prof. KURIKI(HIROSHIMA U.), Masao (Hiroshima Univ.)

Beam Dynamics 1

Contribution ID: 5

Type: not specified

Beam Dynamics 1

Monday, 21 February 2022 16:40 (1 hour)

Presenter: YUJONG KIM (KAERI)

Beam Dynamics 2

Contribution ID: 6

Type: not specified

Beam Dynamics 2

Monday, 21 February 2022 17:55 (1 hour)

Presenter: YUJONG KIM (KAERI)

Foundation of Linear Accelerator

Contribution ID: 7

Type: not specified

Foundation of Linear Accelerator

Tuesday, 22 February 2022 12:00 (1 hour)

Presenter: ABHAY DESHPANDE (SAMEER)

Theoretical treatment of Linear Ac...

Contribution ID: 8

Type: not specified

Theoretical treatment of Linear Accelerator

Tuesday, 22 February 2022 13:15 (1 hour)

Presenter: GAO JIE (IHEP)

Accelerator Applications (ind. and ...

Contribution ID: 9

Type: not specified

Accelerator Applications (ind. and med.)

Tuesday, 22 February 2022 15:15 (1 hour)

Presenter: ABHAY DESHPANDE (SAMEER)

Foundation of Synchrotron and st...

Contribution ID: 10

Type: not specified

Foundation of Synchrotron and storage ring 1

Tuesday, 22 February 2022 16:30 (1 hour)

Presenter: K. YOKOYA (KEK)

Synchrotron light source (3rd and ...

Contribution ID: 11

Type: not specified

Synchrotron light source (3rd and 4th)

Wednesday, 23 February 2022 12:00 (1 hour)

Presenter: J. CHEN (NSRRC)

Synchrotron light source (3rd and ...

Contribution ID: 12

Type: not specified

Synchrotron light source (3rd and 4th)

Wednesday, 23 February 2022 13:15 (1 hour)

Presenter: J. CHEN (NSRRC)

Synchrotron light source (3rd and ...

Contribution ID: 13

Type: not specified

Synchrotron light source (3rd and 4th)

Wednesday, 23 February 2022 15:15 (1 hour)

Presenter: J. CHEN (NSRRC)

Foundation of Superconducting ac ...

Contribution ID: 14

Type: not specified

Foundation of Superconducting accelerator 1

Wednesday, 23 February 2022 16:30 (1 hour)

Presenter: T. SAEKI (KEK)

Foundation of Superconducting ac ...

Contribution ID: 15

Type: not specified

Foundation of Superconducting accelerator 2

Wednesday, 23 February 2022 17:45 (1 hour)

Presenter: T. SAEKI (KEK)

Beam Dynamics 3

Contribution ID: 16

Type: not specified

Beam Dynamics 3

Thursday, 24 February 2022 12:00 (1 hour)

Presenter: YUJONG KIM (KAERI)

Beam Dynamics 4

Contribution ID: 17

Type: not specified

Beam Dynamics 4

Thursday, 24 February 2022 13:15 (1 hour)

Presenter: YUJONG KIM (KAERI)

Linear colliders

Contribution ID: 18

Type: not specified

Linear colliders

Thursday, 24 February 2022 15:15 (1 hour)

Presenter: Prof. KURIKI(HIROSHIMA U.), Masao (Hiroshima Univ.)

Spallation Neutron Source

Contribution ID: 19

Type: not specified

Spallation Neutron Source

Thursday, 24 February 2022 16:30 (1 hour)

Presenter: MEIGO (JAEA), Shin-ichiro (J-PARC/JAEA)

ILC and CLIC physics

Contribution ID: 20

Type: not specified

ILC and CLIC physics

Friday, 25 February 2022 12:00 (1 hour)

Presenter: Prof. KURIKI(HIROSHIMA U.), Masao (Hiroshima Univ.)

Foundation of Colliders 1

Contribution ID: 22

Type: not specified

Foundation of Colliders 1

Friday, 25 February 2022 13:15 (1 hour)

Presenter: K. YOKOYA (KEK)

Foundation of Colliders 2

Contribution ID: 23

Type: not specified

Foundation of Colliders 2

Friday, 25 February 2022 15:15 (1 hour)

Presenter: K. YOKOYA (KEK)

 $4 th \ International \dots \ / \ Report \ of \ Contributions$

Foundation of FEL 1

Contribution ID: 24

Type: not specified

Foundation of FEL 1

Friday, 25 February 2022 16:30 (1 hour)

Presenter: T. TANAKA (RIKEN/SP8)

Foundation of FEL 2

Contribution ID: 25

Type: not specified

Foundation of FEL 2

Friday, 25 February 2022 17:45 (1 hour)

Presenter: T. TANAKA (RIKEN/SP8)

Beam Diagnostic technique 1

Contribution ID: 26

Type: not specified

Beam Diagnostic technique 1

Saturday, 26 February 2022 12:00 (1 hour)

Presenter: ALEXANDER ARYSHEV (KEK)

Beam Diagnostic technique 2

Contribution ID: 27

Type: not specified

Beam Diagnostic technique 2

Saturday, 26 February 2022 13:15 (1 hour)

Presenter: ALEXANDER ARYSHEV (KEK)

Low emittance electron injector

Contribution ID: 28

Type: not specified

Low emittance electron injector

Saturday, 26 February 2022 15:15 (1 hour)

Presenter: O. TANAKA (KEK)

Hadron therapy

Contribution ID: 29

Type: not specified

Hadron therapy

Saturday, 26 February 2022 16:30 (1 hour)

Presenter: TANUJA DIXIT (SAMEER)

Foundation of Synchrotron and st...

Contribution ID: 30

Type: not specified

Foundation of Synchrotron and storage ring 2

Tuesday, 22 February 2022 17:45 (1 hour)

Presenter: K. YOKOYA (KEK)

Coherent optical vortex generatio...

Contribution ID: 32

Type: not specified

Coherent optical vortex generation based on seeded free electron lasers

Sunday, 27 February 2022 12:00 (15 minutes)

Presenter: HAO SUN (SINAP) (SINAP)

Terahertz radiation generation bas...

Contribution ID: 33

Type: not specified

Terahertz radiation generation based on advanced beam manipulation technology

Sunday, 27 February 2022 12:15 (15 minutes)

Presenter: YIN KANG (U. OF CAS) (U. of CAS)

On-Line Optimization Algorithm f...

Contribution ID: 34

Type: not specified

On-Line Optimization Algorithm for High-Gain Free Electron Lasers

Sunday, 27 February 2022 12:30 (15 minutes)

Presenter: MENG CAI (U. OF CAS) (U. of CAS)

Improving the performance of an...

Contribution ID: 35

Type: not specified

Improving the performance of an ultra-short soft x-ray free-electron laser via attosecond afterburners

Sunday, 27 February 2022 12:45 (15 minutes)

Presenter: LINGJUN TU (SINAP) (SINAP)

Spin-Polarized Electron Beam Dev...

Contribution ID: 36

Type: not specified

Spin-Polarized Electron Beam Development

Sunday, 27 February 2022 13:15 (15 minutes)

Presenter: ZACHARY LIPTAK (HIROSHIMA U.) (Hiroshima U.)

Principle and Design of Debuncher

Contribution ID: 37

Type: not specified

Principle and Design of Debuncher

Sunday, 27 February 2022 13:30 (15 minutes)

Presenter: YAO YANG (IHEP) (IHEP)

Beam loading compensation on ca...

Contribution ID: 38

Type: not specified

Beam loading compensation on capture linac of e-driven positron source

Sunday, 27 February 2022 13:45 (15 minutes)

Presenter: SHUN KONNO (HIROSHIMA U.) (Hiroshima U.)

Round to flat beam manipulation f...

Contribution ID: 39

Type: not specified

Round to flat beam manipulation for electron gun

Sunday, 27 February 2022 14:00 (15 minutes)

Presenter: WEI CHEN (U. OF CAS) (U. of CAS)

A longitudinal injection method b ...

Contribution ID: 40

Type: not specified

A longitudinal injection method based on deflection cavity

Presenter: GUANHUA WANG (SINAP) (SINAP)

Transverse Reonance Island Bucke ...

Contribution ID: 41

Type: not specified

Transverse Reonance Island Buckets Operation in PLS-II

Sunday, 27 February 2022 15:15 (15 minutes)

Presenter: KIMOON NAM (POSTECH) (POSTECH)

Single-shot measurement of the be ...

Contribution ID: 42

Type: not specified

Single-shot measurement of the beam transverse space space

Sunday, 27 February 2022 15:45 (15 minutes)

Presenter: YUTAO HAN (SHANGHAI TECH U.) (Shanghai Tech U.)

Concept of intensity measurement ...

Contribution ID: 43

Type: not specified

Concept of intensity measurement method of charged particle beam distribution

Sunday, 27 February 2022 16:00 (15 minutes)

Presenter: ANNA GRIGORIEVA (TOMSK POLYTECHNIC U.) (Tomsk Polytechnic U.)

A Study on the Ion Beam Facility ...

Contribution ID: 44

Type: not specified

A Study on the Ion Beam Facility Based on the Metal Vapor Vacuum Arc Ion Source

Sunday, 27 February 2022 16:30 (15 minutes)

Presenter: SEUNG HO LEE (KAERI) (KAERI)

Neutron and photon induced cross ...

Contribution ID: 45

Type: not specified

Neutron and photon induced cross section measurements for the production of medical isotopes of strontium

Sunday, 27 February 2022 16:45 (15 minutes)

Presenter: THEODORE GANESAPANDY (SAVITRIBAI PHULE PUNE U.) (Savitribai Phule Pune U.)

High Power RF Distribution Syste ...

Contribution ID: 46

Type: not specified

High Power RF Distribution System for International Linear Collider

Sunday, 27 February 2022 17:00 (15 minutes)

Presenter: PRAKASH JOSHI (SOKENDAI) (SOKENDAI)

RF photoinjector modeling and ma...

Contribution ID: 47

Type: not specified

RF photoinjector modeling and machine learning optimization in NSRRC

Sunday, 27 February 2022 17:15 (15 minutes)

Presenter: CHUN-YAN LIN (NATIONAL TSING HUA U.)

Lattice Design for Future Plan of U...

Contribution ID: 48

Type: not specified

Lattice Design for Future Plan of UVSOR

Sunday, 27 February 2022 15:30 (15 minutes)

Presenter: ELHAM SALEHI (UVSOR)